# SDR AALA20060246

- Difficulty date: April 14, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - UPPER FUSELAGE SKIN AT STATION 1417, 1439, 1461, AND 1480 HAS TEAR STRAP CUT.  AREA IS SIX INCHES BY 2 INCHES AND IS CUT OUT.  FABRICATED REPAIR SPLICE FROM 6 AL 4V TITANIUM .040 INCH THICK.  SIZED TO PICK UP THREE ROWS OF FASTENERS ON EACH SIDE OF CUTOUT.  FABRICATED A FILLER PIECE FROM 2024 T3 .071 INCH THICK.  FINISHED ALL BARE METAL WITH ALODINE AND TWO COATS OF PRIMER.  INSTALLED SPLICE PLATE AND PICKED UP A MINIMUM OF THREE ROWS OF 3.3/16 INCH FLUSH SHEAR HEAD, ALUMINUM COATED HI LOKS ON EACH SIDE OF SPLICE.
